PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 74 | 1 | 101-108
Tytuł artykułu

Moments of some random functionals

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper deals with nonnegative stochastic processes X(t,ω)(t ≤ 0) not identically zero with stationary and independent increments right-continuous sample functions and fulfilling the initial condition X(0,ω)=0. The main aim is to study the moments of the random functionals $\int_0^∞ f(X(τ,ω))dτ$ for a wide class of functions f. In particular a characterization of deterministic processes in terms of the exponential moments of these functionals is established.
Słowa kluczowe
Rocznik
Tom
74
Numer
1
Strony
101-108
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-12-03
Twórcy
autor
  • Institute of Mathematics Wrocław University Pl. Grunwaldzki 2/4 50-384 Wrocław, Poland
Bibliografia
  • [1] C. Berg and G. Forst, Potential Theory on Locally Compact Abelian Groups, Springer, Berlin, 1975.
  • [2] I. I. Gikhman and A. V. Skorokhod, Theory of Random Processes, Vol. II, Nauka, Moscow, 1973 (in Russian).
  • [3] K. Urbanik, Functionals on transient stochastic processes with independent increments, Studia Math. 103 (1992), 299-315.
  • [4] K. Urbanik, Stability of stochastic processes defined by integral functionals, ibid. 103 (1992), 225-238.
  • [5] E. M. Wright, The asymptotic expansion of the generalized hypergeometric function, J. London Math. Soc. 10 (1935), 286-293.\vadjust\eject
  • [6] E. M. Wright, The asymptotic expansion of the generalized hypergeometric function, Proc. London Math. Soc. 46 (1940), 389-408.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv74i1p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.